Osaka Journal of Mathematics

Locally linear representation forms

Ib Madsen and Martin Raussen

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 27, Number 3 (1990), 567-591.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200782447

Mathematical Reviews number (MathSciNet)
MR1075166

Zentralblatt MATH identifier
0715.57019

Subjects
Primary: 57S17: Finite transformation groups
Secondary: 55P91: Equivariant homotopy theory [See also 19L47] 57S25: Groups acting on specific manifolds

Citation

Madsen, Ib; Raussen, Martin. Locally linear representation forms. Osaka J. Math. 27 (1990), no. 3, 567--591. https://projecteuclid.org/euclid.ojm/1200782447


Export citation